# SDR UALA2009022500655

- Difficulty date: February 23, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 58,513 hours, 32,778 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Faulty
- Location: Le Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 L/E FLAP DOES NOT EXTEND.  REPLACED NR 4 L/E FLAP EXTEND SWITCH (S175), OPERATED FLAPS, ALL INDICATIONS NORMAL.
